# SDR AALA952150

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tied Down Track
- Part number: 5936663501
- Condition: Corroded
- Location: Bs 1045-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND HEAVY CORROSION ON RIGHT TIEDOWN TRACK STATION 1045-1136, 1141, AND 1155.  REPLACED SECTION OF TIEDOWN TRACK STATION 1007-1155.  (M)
